Alert archive / Arkansas / River Flood Warnings in 2012
River Flood Warning 16, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Mar 17, 2012, 8:03 AM CDT for Independence County, Jackson County, Lawrence County, Arkansas. It took effect at Mar 18, 2012, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 17, 2012, 8:03 AM CDT (13:03 UTC)
- In effect from
- Mar 18, 2012, 1:00 PM CDT
- Expired
- Mar 18, 2012, 8:43 AM CDT
- In force
- Issued by
- NWS Little Rock, AR
- Flood severity
- Minor
Counties Independence County, AR, Jackson County, AR, Lawrence County, AR
The radar
The Little Rock radar (KLZK), 138 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River at Black Rock (BKRA4).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07072500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Mar 16, 2:15 PM CDT, 17 hours 48 minutes earlier.
Area forecast discussion, Mar 16, 2:15 PM CDT, 17 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 215 PM CDT FRI MAR 16 2012 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT PARTLY CLOUDY SKIES PERSIST ACROSS MUCH OF THE AREA THIS AFTERNOON. TEMPERATURES ARE DOWN A FEW DEGREES VERSUS YESTERDAY THANKS TO CLOUD COVER AND EARLY MORNING CONVECTION. HAVE LEFT 30 PERCENT POPS IN THE FORECAST THROUGH THIS EVENING. TEMPS LAGGING BEHIND YESTERDAY LOWERS CONFIDENCE THAT CONVECTION WILL DEVELOP...HOWEVER THERE IS SUFFICIENT SFC-BASED INSTABILITY AND LESS OF A CAPPING INVERSION PRESENT. FEEL THERE IS STILL A CHANCE SOMETHING WILL DEVELOP...THUS MY REASON FOR LEAVING POPS IN THROUGH THE EVENING HOURS. LITTLE CHANGE MADE TO THE FORECAST TOMORROW AND SUNDAY. HIGHS WILL BE SIMILAR TO YESTERDAY AND TODAY...AS WILL LOW TEMPS. SOME CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST TOMORROW...MAINLY IN THE NORTH...BUT WILL NOT ADVERTISE ANY RAIN FOR SUNDAY AS UPPER RIDGE BEGINS TO BUILD AND DISPLACES ANY CHANCES FOR PRECIP TO THE NORTH AND WEST. SPEAKING OF UPPER RIDGING...A STRONG TROUGH WILL DIG OVER THE DESERT SOUTHWEST SUNDAY AND MONDAY. CONVERSELY STRONG RIDING WILL OCCUR OVER THE MID SOUTH. THIS UPPER TROUGH WILL EVENTUALLY CLOSE OFF AND EJECT ACROSS TEXAS ON TUE. SUNDAY WILL BE DRY AS WILL MOST OF MONDAY...HOWEVER A LINE OF SHOWERS AND THUNDERSTORMS SHOULD APPROACH WESTERN ARKANSAS MONDAY EVENING AND MONDAY NIGHT. QUESTIONS ABOUT THE FORWARD PROGRESS OF UPPER FEATURES...AND SUBSEQUENTLY THE PLACEMENT OF THE REGION OF CONVECTION AT THE SURFACE...STILL REMAIN. STUCK CLOSE TO PREVIOUS SHIFT/S THINKING OF LIMITING POPS TO CHANCE LEVELS IN THE WEST MONDAY EVENING. THE ENERGY RESPONSIBLE FOR THE TROUGH EARLY NEXT WEEK WILL COME ON SHORE IN THE PAC NW TOMORROW AND BE BETTER SAMPLED BY THE UPPER AIR NETWORK. THUS...HAVE A FEELING THAT TIMING CONCERNS FOR MON AND TUE WILL BE MUCH LOWER AFTER THE 12Z MODEL RUNS TOMORROW MORNING. && .LONG TERM...TUESDAY THROUGH FRIDAY PREVIOUSLY MENTIONED LONGWAVE TROUGH WILL BE THE MAIN FEATURE REGARDING SENSIBLE WEATHER PRODUCING FEATURES DURING THIS PERIOD. PRECIPITATION FORECASTS WILL REFLECT UNCERTAINTY REGARDING TIMING...HOWEVER CONFIDENCE HAS BEEN INCREASING REGARDING THE NATURE OF THIS PRECIPITATION EVENT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 61 79 61 81 / 10 30 10 10 CAMDEN AR 62 82 63 83 / 10 10 10 10 HARRISON AR 60 77 60 79 / 20 40 10 10 HOT SPRINGS AR 62 80 63 81 / 20 20 10 10 LITTLE ROCK AR 63 80 62 82 / 10 20 10 10 MONTICELLO AR 63 81 64 83 / 10 10 10 10 MOUNT IDA AR 60 79 62 80 / 20 20 10 10 MOUNTAIN HOME AR 60 78 60 80 / 20 40 10 10 NEWPORT AR 62 79 62 81 / 10 30 10 10 PINE BLUFF AR 63 81 63 82 / 10 10 10 10 RUSSELLVILLE AR 60 79 60 80 / 20 30 10 10 SEARCY AR 61 80 60 81 / 10 20 10 10 STUTTGART AR 63 80 62 81 / 10 20 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...99
Hazardous weather outlook, Mar 16, 10:50 AM CDT, 21 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1050 AM CDT FRI MAR 16 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-171000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1050 AM CDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. THE STRONGEST STORMS WILL PRODUCE FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN. WEAK WIND FLOW ALOFT IS EXPECTED TO PROHIBIT THE DEVELOPMENT OF SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR THE WEEKEND...AS WELL INTO NEXT WEEK. MOISTURE LEVELS...SOME ATMOSPHERIC INSTABILITY...AND THE POTENTIAL FOR SEVERAL UPPER LEVEL SYSTEMS MOVING THROUGH THE AREA WILL KEEP THE CHANCE OF RAIN IN THE FORECAST ALMOST EVERY DAY. THE OVERALL THREAT OF SEVERE STORMS WILL REMAIN LOW AND ISOLATED. ATTENTION WILL THEN TURN TO A LARGE SYSTEM SLOWLY MOVING INTO THE PLAINS FOR THE COMING WEEK. THIS SYSTEM WILL BRING ROUNDS OF SHOWERS AND THUNDERSTORMS...WITH THE POTENTIAL FOR AREAS TO RECEIVE HEAVY RAIN. THIS SYSTEM COULD BRING AN EXTENDED PERIOD OF RAINFALL TO THE SOUTHERN PLAINS. IF CONDITIONS COME TOGETHER... RAIN AMOUNTS COULD REACH 2 TO 5 INCHES WITH AREAS OF HIGHER AMOUNTS. FLOODING WOULD BE A MAIN CONCERN. ALSO...THE THREAT OF SEVERE STORMS COULD COME TOGETHER AND THIS WILL HAVE TO BE MONITORED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT DUE TO THE ISOLATED SEVERE STORM THREAT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55/59
Nearby
River Flood Warnings in Arkansas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.